# SDR N150AW0016

- Difficulty date: May 25, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N150AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- Aircraft time: 55,708 hours, 43,333 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPROPER REPAIR INSTALLED AT BS 887 AT STR 20 RT AND AT BS 500A AT STR 10 LT ACCORDING TO AD2002-07-10 AND SB737-53A1177.  REPLACED EXISTING REPAIRS PER SRM 53-00-014 FIG 229.
